cymbalta

Discussion in 'Fibromyalgia Main Forum' started by tcpolchies, Oct 22, 2005.

  1. tcpolchies

    tcpolchies New Member

    Hello strangers! I have been on Cymbalta first 20mg now 30mg. I have noticed an increase of energy but still feel the FMS/MPS/CFS and spasms from time to time in my body. In fact I had to drop another class but am workin PT to date. Im cyrious to know more about the burning sensations and blurred vision as well as the oral yeast. Does this ever calm down? Im tired and thinking to drop another call again. I mean I feel pretty good lately but then it hits me and I cant seem to do anything all over again. Im stressed thinking about the cleaning, cooking and then school work due as well as work reposrts I have to get in by a certain deadline.

    Any advice or input would be helpful. Also, anypmne else on Cymbalta now and has it helped or stop working. Im feeling as if I need a stronger dosage again.

    T~
  2. dononagin

    dononagin New Member

    my second month of Cymbalta.. they started me at 60 mg. and upped it to 120 mg. after 2 weeks.. seems like the first few weeks I had trouble sleeping and then I was like wired-tired all the time.. seems like I'm finally noticing a difference though.. at first I was hurting much worse but they had started me on a med for high cholestoral at the same time.. I stopped taking that and now it seems like the Cymbalta is working a little better.. I've noticed less hip pain and my hip pain was horrible.. I am not as spacey as I was at first.. I didn't get burning sensations, blurred vision or oral yeast. I did have trouble with dizzyness at first and just feeling spacey-loaded.. that seems to have pretty much gone away.. It does not take the pain away completely but it seems to take the edge off.. Seems like they are starting you on a pretty low dosage.. Do what you can when you can and try not to stress out to much as that will only make your symptoms worse.. Good luck!
  3. tonakay

    tonakay New Member

    see my post titled CYMBALTA: New Ely Lily Warning

    Just to keep you informed on all aspects of the drug. It helps so many people like my friend Dona but make sure you have all bases covered.

    Tona
  4. tcpolchies

    tcpolchies New Member

    Oh my! I just read up on the possible side effects of Cymbalta, lover problems and acohol. Although I do not consume acohol, I still worry. Im wondering weather or not to continue now. Im addicted to the energy though. Its not a great deal but its helped to the point where I can actually work PT now. MmmM,...I will talk to my pschiatrist about this worry tomorrow.

    Thanks for the tid-bit.

    T~
    hahahahaha! i was just noticing my typos, lover problems, liver problems on top of lover problems and vise versa!!!!
    [This Message was Edited on 10/23/2005]
  5. tonakay

    tonakay New Member

    Checking with your doc is wonderful. So glad you have the energy benefit, I was the opposite when I was on it, naps every durn afternoon.
  6. granmama

    granmama New Member

    This may seem a very silly question, what reasons would a doctor increase the dosage of cymbalta?

    I started with 30 mg. about 1 year ago and am still at 30mg. I never felt the need to ask for more.
    I haven't noticed any difference in pain reduction, but it does keep the anxiety and aggrevation away, which Zoloft had stopped in that area.
    My copay is 50 and sometimes I have to wait till payday to get my script refilled.
    One day without it, then the second day I feel the effects. I have trouble with equilibirum, blurry vision and anger.
    Withdrawal is quick with this drug!!

    Has anyone else had similar withdrawal symptoms?
    Curious?
    granmama

    [This Message was Edited on 10/23/2005]
  7. tcpolchies

    tcpolchies New Member

    I was placed on 30mg at first. But I soon noticed after taking two months straight I was beginning to feel just as I did prior to taking it. All jacked up. In fact I felt as though I needed more so I requested that my psychiatrist up the dosage which she said she had every intentions to. She says she has had very good results with this medication in treating FMS/MPS/CFS patients. I cant describe what I feel when I get around the fourth week. Almost as though I need more, a higher dosage. My doc said she would only go up as far as 90mg legally. I asked her if I began to feel chronically ill again what would we do then? She said lets cross that bridge when we get there. And so I anticipate a relapse some time down the line again. In the meantime I will take advantage of the energy I have. Another question that comes into mind is about the muscle jerking and burning thats hot pretty much all about my body. It use to be localized mainly around the neck now its pretty much here and there. Anyone else having the spasms, jerking movements and trembling??? T~
  8. granmama

    granmama New Member

    I never had any side effects from Cymbalta. I was the one who had suggested to my doctor to switch me from Zoloft 150mg to Cymbalta. I had read alot about the drug & I knew I didn't want to be on Effexor or Lexapro. With the hope that it was helping fibro, I felt it was worth a try.
    Now, I have never felt like I needed more. But, when on Zoloft I did.

    granmama
  9. 69mach1

    69mach1 New Member

    out at 20, then 30, then 60 mgs. i get this jerking worse on the higher does,, the myoclonic jerks. so it was really difficult to even get any sleep and then the legs were ving a mile a minute not good for me. so he reduced to 20 mgs,, no good either. so i need to get the heck off of this stuff..